Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What are the effects of Practin and decdan tablets?

DOCTOR OF THE MONTH - Nov 2013
Nov 2013
User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 1994
Answered : 5574 Questions
Question
Hi,
I am a 6ft 2 inch male of 33ys. Due to my chain smoking and everyday drinking(90ml) i have become extremely weak. Although my libido has not gone down, size of my penis has decreased(length and girth). I also have deficiency of B12 and regular headaches and body aches. Currently i have been prescribed methycobal injection once in 4 days. But there is no improvement.I am thinking of taking practin and decdan tablets to improve my appetite. how can i improve both my concerns(my health and my size) should i take these meds.
Posted Thu, 21 Aug 2014 in Headache and Migraines
 
 
Answered by Dr. Sudhir Kumar 1 hour later
Brief Answer:
You should avoid steroids.

Detailed Answer:
Hi Mr XXXXXXX

Thank you for posting your query.

I have noted your symptoms.

I agree that eating well would help you get better. For this you can take practin, but avoid decdan, a steroid. This is because steroids can have lot of side effects.

In addition to methycobal (vitamin B12), you should also take thiamine (vitamin B1) tablets/injections, as alcohol leads to deficiency of thiamine vitamin also.

Size of penis does not matter, as after erection, it reaches the appropriate length, and is able to satisfy the sexual partner.

For relief of headaches, which could be muscle tension-related, you can take dothiepin (prothiaden) tablets.

I hope my reply has helped you.

I would be pleased to answer, if you have any follow up queries or if you require any further information.
     
Best wishes,
Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, XXXXXXX
For DIRECT QUERY to me: http://bit.ly/Dr-Sudhir-kumar
My blog: http://bestneurodoctor.blogspot.com/
Above answer was peer-reviewed by
 
Follow-up: What are the effects of Practin and decdan tablets? 4 hours later
Thanks for d quick reply. My penis, before 3 yrs would be 2 inches longer when fully erect and would be 1.5 inches thicker than what it is today. How has the size reduced. Do u think that b12 deficiency has led to weaker blood vessels n hence d Shrinkage? If so, please suggest a remedy for d same.
For acidity, I regularly take pan d.. Is it okay for regular long term use.
 
 
Answered by Dr. Sudhir Kumar 2 minutes later
Brief Answer:
Nutritional deficiency may be the cause.

Detailed Answer:
Thank you for getting back.

It is possible that vitamin B12 deficiency and other nutritional deficiencies are responsible for the size reduction.

Also, smoking and alcohol may lead to reduced blood supply to penis and cause problems.

Pan-D is a good medicine for treating acidity.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor